CSpace
两个变量的Hardy型积分不等式
颜振标1; 俞元洪2
2005
Source Publication大学数学
ISSN1672-1454
Volume021Issue:006Pages:100
Abstract建立了两个独立变量函数的新的Hardy型积分不等式.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38118
Collection中国科学院数学与系统科学研究院
Affiliation1.海南热带海洋学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
颜振标,俞元洪. 两个变量的Hardy型积分不等式[J]. 大学数学,2005,021(006):100.
APA 颜振标,&俞元洪.(2005).两个变量的Hardy型积分不等式.大学数学,021(006),100.
MLA 颜振标,et al."两个变量的Hardy型积分不等式".大学数学 021.006(2005):100.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[颜振标]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[颜振标]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[颜振标]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.